# SDR FDEA201601160167

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 93,177 hours, 32,030 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 895831
- Part serial: 82775EK
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXTINGUISHER AGENT LOW LIGHTS ON FOR BOTTLE 1.  REASON CODE, REMOVAL FROM ACFT ONLY, NO INSTALLATION.  REMOVED LOWER CARGO COMPARTMENT FIRE EXTINGUISHER CONTAINER IAW AMM 26-22-01-4, ALL HARDWARE IS ATTACHED TO THE RACK.  REASON CODE, INSTALLATION ON ACFT ONLY, NO REMOVAL.  REPLACED LOWER CARGO FIRE BOTTLE AS NEEDED IAW MM  26-22-01-4.  OPERATIONS CHECK IAW AMM 26-22-02-5.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.
